# SDR AALA202112016438

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 17,435 hours, 2,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE 4R ENTRY DOOR WILL NOT ARM. RESTORED ESCAPE SLIDE GIRT BAR MATERIAL IN ITS PROPER POSITION PER AMM 25-66-01.
